Publication

A Proof of the Isoenergetic KAM-Theorem from the “Ordinary” One

Broer, H. W. & Huitema, G. B., Mar-1991, In : Journal of Differential Equations. 90, 1, p. 52-60 9 p.

Research output: Contribution to journalArticleAcademicpeer-review

APA

Broer, H. W., & Huitema, G. B. (1991). A Proof of the Isoenergetic KAM-Theorem from the “Ordinary” One. Journal of Differential Equations, 90(1), 52-60.

Author

Broer, H.W. ; Huitema, G.B. / A Proof of the Isoenergetic KAM-Theorem from the “Ordinary” One. In: Journal of Differential Equations. 1991 ; Vol. 90, No. 1. pp. 52-60.

Harvard

Broer, HW & Huitema, GB 1991, 'A Proof of the Isoenergetic KAM-Theorem from the “Ordinary” One', Journal of Differential Equations, vol. 90, no. 1, pp. 52-60.

Standard

A Proof of the Isoenergetic KAM-Theorem from the “Ordinary” One. / Broer, H.W.; Huitema, G.B.

In: Journal of Differential Equations, Vol. 90, No. 1, 03.1991, p. 52-60.

Research output: Contribution to journalArticleAcademicpeer-review

Vancouver

Broer HW, Huitema GB. A Proof of the Isoenergetic KAM-Theorem from the “Ordinary” One. Journal of Differential Equations. 1991 Mar;90(1):52-60.


BibTeX

@article{310885c134bb49a89aab8c79c93b4cd4,
title = "A Proof of the Isoenergetic KAM-Theorem from the “Ordinary” One",
abstract = "A proof is given of the isoenergetic KAM-theorem for Hamiltonian systems, using the “ordinary” KAM-theorem and a transversality argument.",
keywords = "IMPLICIT FUNCTION THEOREMS, SMALL DIVISOR PROBLEMS",
author = "H.W. Broer and G.B. Huitema",
note = "Relation: https://www.rug.nl/informatica/organisatie/overorganisatie/iwi Rights: University of Groningen. Research Institute for Mathematics and Computing Science (IWI)",
year = "1991",
month = "3",
language = "English",
volume = "90",
pages = "52--60",
journal = "Journal of Differential Equations",
issn = "0022-0396",
publisher = "ACADEMIC PRESS INC ELSEVIER SCIENCE",
number = "1",

}

RIS

TY - JOUR

T1 - A Proof of the Isoenergetic KAM-Theorem from the “Ordinary” One

AU - Broer, H.W.

AU - Huitema, G.B.

N1 - Relation: https://www.rug.nl/informatica/organisatie/overorganisatie/iwi Rights: University of Groningen. Research Institute for Mathematics and Computing Science (IWI)

PY - 1991/3

Y1 - 1991/3

N2 - A proof is given of the isoenergetic KAM-theorem for Hamiltonian systems, using the “ordinary” KAM-theorem and a transversality argument.

AB - A proof is given of the isoenergetic KAM-theorem for Hamiltonian systems, using the “ordinary” KAM-theorem and a transversality argument.

KW - IMPLICIT FUNCTION THEOREMS

KW - SMALL DIVISOR PROBLEMS

M3 - Article

VL - 90

SP - 52

EP - 60

JO - Journal of Differential Equations

JF - Journal of Differential Equations

SN - 0022-0396

IS - 1

ER -

ID: 3336256